# SDR DALA2022010108196

- Difficulty date: December 29, 2021
- Submitted: January 2, 2022
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 82,981 hours, 16,355 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:601. CORRECTIVE ACTION: SLIDE LIGHT CHECKS GOOD, UNABLE TO FAULT ON GROUND. (2068068)
